GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

46 publications using GAP in the category "Algebraic topology"

[ABL17] Adiprasito, K. A., Benedetti, B., and Lutz, F. H., Extremal examples of collapsible complexes and random discrete Morse theory, Discrete Comput. Geom., 57 (4) (2017), 824–853.

[AW10] Alp, M. and Wensley, C. D., Automorphisms and homotopies of groupoids and crossed modules, Appl. Categ. Structures, 18 (5) (2010), 473–504.

[A10] Ault, S. V., Symmetric homology of algebras, Algebr. Geom. Topol., 10 (4) (2010), 2343–2408.

[BD12] Bagchi, B. and Datta, B., A triangulation of $\Bbb CP^3$ as symmetric cube of $S^2$, Discrete Comput. Geom., 48 (2) (2012), 310–329.

[B05] Bessis, D., Variations on Van Kampen's method, J. Math. Sci. (N.Y.), 128 (4) (2005), 3142–3150
(Geometry).

[BW03] Brown, R. and Wensley, C. D., Computation and homotopical applications of induced crossed modules, J. Symbolic Comput., 35 (1) (2003), 59–72.

[BW95] Brown, R. and Wensley, C. D., On finite induced crossed modules, and the homotopy $2$-type of mapping cones, Theory Appl. Categ., 1 (1995), No. 3, 54–70.

[BE16] Bui, A. T. and Ellis, G., Computing Bredon homology of groups, J. Homotopy Relat. Struct., 11 (4) (2016), 715–734.

[CCM12] Chebolu, S. K., Christensen, J. D., and Mináč, J., Freyd's generating hypothesis for groups with periodic cohomology, Canad. Math. Bull., 55 (1) (2012), 48–59.

[COS08] Chermak, A., Oliver, B., and Shpectorov, S., The linking systems of the Solomon 2-local finite groups are simply connected, Proc. Lond. Math. Soc. (3), 97 (1) (2008), 209–238.

[DJ+11] Dabkowski, M. K., Jablan, S., Khan, N. A., and Sahi, R. K., On 4-move equivalence classes of knots and links of two components, J. Knot Theory Ramifications, 20 (1) (2011), 47–90.

[EGS13] Elbaz-Vincent, P., Gangl, H., and Soulé, C., Perfect forms, K-theory and the cohomology of modular groups, Adv. Math., 245 (2013), 587–624.

[EH14] Ellis, G. and Hegarty, F., Computational homotopy of finite regular CW-spaces, J. Homotopy Relat. Struct., 9 (1) (2014), 25–54.

[EK11] Ellis, G. and King, S., Persistent homology of groups, J. Group Theory, 14 (4) (2011), 575–587.

[EL14] Ellis, G. and Le, L. V., Homotopy 2-types of low order, Exp. Math., 23 (4) (2014), 383–389.

[EL12] Ellis, G. and Luyen, L. V., Computational homology of $n$-types, J. Symbolic Comput., 47 (11) (2012), 1309–1317.

[EM10] Ellis, G. and Mikhailov, R., A colimit of classifying spaces, Adv. Math., 223 (6) (2010), 2097–2113.

[ES10] Ellis, G. and Sköldberg, E., The $K(\pi,1)$ conjecture for a class of Artin groups, Comment. Math. Helv., 85 (2) (2010), 409–415.

[F01] Ferrario, D. L., Self homotopy equivalences of equivariant spheres, in Groups of homotopy self-equivalences and related topics (Gargnano, 1999), Amer. Math. Soc., Providence, RI, Contemp. Math., 274 (2001), 105–131.

[GHK13] Gähler, F., Hunton, J., and Kellendonk, J., Integral cohomology of rational projection method patterns, Algebr. Geom. Topol., 13 (3) (2013), 1661–1708.

[HC+13] Heras, J., Coquand, T., Mörtberg, A., and Siles, V., Computing persistent homology within Coq/SSReflect, ACM Trans. Comput. Log., 14 (4) (2013), Art. 26, 16.

[HL07] Hohlweg, C. and Lange, C. E. M. C., Realizations of the associahedron and cyclohedron, Discrete Comput. Geom., 37 (4) (2007), 517–543.

[J05] Jonsson, J., Simplicial complexes of graphs and hypergraphs with a bounded covering number, SIAM J. Discrete Math., 19 (3) (2005), 633–650.

[J05] Jonsson, J., Optimal decision trees on simplicial complexes, Electron. J. Combin., 12 (2005), Research Paper 3, 31.

[J10] Ju, X., The Smith set of the group $S_5 \times C_2 \times \dots \times C_2$, Osaka J. Math., 47 (1) (2010), 215–236.

[KM13] Kaczynski, T. and Mrozek, M., The cubical cohomology ring: an algorithmic approach, Found. Comput. Math., 13 (5) (2013), 789–818.

[KMQ08] Koto, A., Morimoto, M., and Qi, Y., The Smith sets of finite groups with normal Sylow 2-subgroups and small nilquotients, J. Math. Kyoto Univ., 48 (1) (2008), 219–227.

[LS97] Leary, I. J. and Schuster, B., On the $\rm GL(V)$-module structure of $K(n)^*(BV)$, Math. Proc. Cambridge Philos. Soc., 122 (1) (1997), 73–89.

[L06] Lorensen, K., $P$-localizing group extensions with a nilpotent action on the kernel, Comm. Algebra, 34 (12) (2006), 4345–4364.

[MO07] Maginnis, J. and Onofrei, S., On a homotopy relation between the 2-local geometry and the Bouc complex for the sporadic group $\rm Co_3$, J. Algebra, 315 (1) (2007), 1–17.

[MS00] Matei, D. and Suciu, A. I., Cohomology rings and nilpotent quotients of real and complex arrangements, in Arrangements—Tokyo 1998, Kinokuniya, Tokyo, Adv. Stud. Pure Math., 27 (2000), 185–215.

[M08] Morimoto, M., Smith equivalent $\rm Aut(A_6)$-representations are isomorphic, Proc. Amer. Math. Soc., 136 (10) (2008), 3683–3688.

[M10] Morimoto, M., Nontrivial $\scr P(G)$-matched $\germ S$-related pairs for finite gap Oliver groups, J. Math. Soc. Japan, 62 (2) (2010), 623–647.

[M99] Mutlu, A., Application of Peiffer commutators in the Moore complex of a simplicial group its given with GAP program, Bull. Pure Appl. Sci. Sect. E Math. Stat., 18 (1) (1999), 89–100.

[NP10] Niebrzydowski, M. and Przytycki, J. H., Homology operations on homology of quandles, J. Algebra, 324 (7) (2010), 1529–1548.

[NP11] Niebrzydowski, M. and Przytycki, J. H., The second quandle homology of the Takasaki quandle of an odd abelian group is an exterior square of the group, J. Knot Theory Ramifications, 20 (1) (2011), 171–177.

[O14] Okay, C., Homotopy colimits of classifying spaces of abelian subgroups of a finite group, Algebr. Geom. Topol., 14 (4) (2014), 2223–2257.

[PS06] Papadima, S. and Suciu, A. I., Algebraic invariants for right-angled Artin groups, Math. Ann., 334 (3) (2006), 533–555.

[PS13] Pawałowski, K. and Sumi, T., The Laitinen conjecture for finite non-solvable groups, Proc. Edinb. Math. Soc. (2), 56 (1) (2013), 303–336.

[PS+13] Pellikka, M., Suuriniemi, S., Kettunen, L., and Geuzaine, C., Homology and cohomology computation in finite element modeling, SIAM J. Sci. Comput., 35 (5) (2013), B1195–B1214.

[RR13] Romero, A. and Rubio, J., Homotopy groups of suspended classifying spaces: an experimental approach, Math. Comp., 82 (284) (2013), 2237–2244.

[RR12] Romero, A. and Rubio, J., Computing the homology of groups: the geometric way, J. Symbolic Comput., 47 (7) (2012), 752–770.

[S17] Sadofschi Costa, I., Presentation complexes with the fixed point property, Geom. Topol., 21 (2) (2017), 1275–1283.

[S08] Sánchez-García, R., Bredon homology and equivariant $K$-homology of $\rm SL(3,\Bbb Z)$, J. Pure Appl. Algebra, 212 (5) (2008), 1046–1059.

[S07] Sánchez-García, R. J., Equivariant $K$-homology for some Coxeter groups, J. Lond. Math. Soc. (2), 75 (3) (2007), 773–790.

[T16] Totaro, B., The motive of a classifying space, Geom. Topol., 20 (4) (2016), 2079–2133.